| Model Number |
CIE3-11-24-00 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/25/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, the patient's fall during the initial weeks of recovery contributed to one of the varilift-lx implants migrating (the other remained in place) indicating that the migration was likely due to the impact of the fall.There is no indication of device malfunction or design issue that caused or contributed to this event.A revision surgery was performed to reposition the devices, no implants were removed.
Event or Problem Description
Report of varilift-lx revision surgery to reposition implant due to ongoing back pain after patient fall.